Continuous families of isophasal scattering manifolds

Carolyn Gordon, Peter Perry

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We construct continuous families of Riemannian metrics on Rn for n ≥ 8 with the same scattering phase and resonances. The metrics are compactly supported perturbations, with arbitrarily small support, of the Euclidean metric and have infinitely many scattering resonances.

Original languageEnglish
Pages (from-to)631-651
Number of pages21
JournalMathematical Research Letters
Issue number4
StatePublished - Jul 2006


  • Geometric scattering
  • Isophasal manifold
  • Scattering manifold

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Continuous families of isophasal scattering manifolds'. Together they form a unique fingerprint.

Cite this